# SDR VJ3R2014FA0000692

- Difficulty date: December 9, 2014
- Submitted: December 9, 2014
- Operation: General aviation
- Aircraft: N5544A
- Make and model: Beech F33A
- Aircraft serial: CE1343
- Aircraft time: 24,325 hours
- Engine: Cont IO520BB
- Engine time: 1,350 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: 35380132103
- Part serial: 0911
- Condition: Failed
- Location: Taxi Light
- Part time: 4,529 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE TAXI LIGHT WAS INOPERATIVE.  TROUBLESHOT THE SYSTEM AND DISCOVERED THE TAXI LIGHT FAILED.  REPLACED THE CIRCUIT BREAKER.  NO CAUSE OR RECOMMENDATION AT THIS TIME.
